# SDR DALA2014063003839

- Difficulty date: June 29, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 84,610 hours, 35,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN, AT R4 DOOR WILL NOT ILLUMINATE DURING TEST.  REPLACED FUSE IN POWER SUPPLY PACK M9102.
